# SDR CALA9701332

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND PIN HAD SLID OUT OF CANNON PLUG INSIDE OVERWING BODY FAIRING.  THE PIN WAS REINSTALLED AND OPERATION OF EXIT LIGHT CHECKED GOOD.
